UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Iterative Method with Inertia for Variational Inequalities on Hadamard Manifolds with Lower Bounded Curvature Journal article
Yao, Teng Teng, Jin, Xiao Qing, Zhao, Zhi. Iterative Method with Inertia for Variational Inequalities on Hadamard Manifolds with Lower Bounded Curvature[J]. East Asian Journal on Applied Mathematics, 2024, 14(1), 195-222.
Authors:  Yao, Teng Teng;  Jin, Xiao Qing;  Zhao, Zhi
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:1.2/1.0 | Submit date:2024/05/16
Hadamard Manifold  Hyperplane Projection Method  Inertial Term  Pseudomonotone Vector Field  Variational Inequality